Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by Marianne on March 22, 1999, at 20:35:21

In reply to Re: Side Affects of Adderall, posted by on March 13, 1999, at 21:54:12

My daughter, 4 and a half, started adderall 3 weeks ago with increasing doses. We were to go to the highest dose this week, 15mg. I tried it one day and said no way... she was dazed for a couple of hours and sat in my lap with her stuffed animals for half an hour, until it started to wind down. She's now at 5mg morning and afternoon each. She's doing very well and her ADHD is minimized. She's had most of the side effects...dry mouth, loss of appetite, upset stomach, diarrhea, a little harder to go to sleep at night.
Anyone else with a small child on adderall?

> My fifteen year old son has been on Adderall for about
> 6 months. They just increased his dosage to
> 20 mgs twice a day. Today I had to take
> him into the emergency room due to a slight
> seizure? I'm not even sure thats what it was
> It only lasted a matter of seconds but It was
> enough to scare me. He has been on several
> different meds and I'm about ready to give up on
> medication management. The sad fact of it is
> it was beginning to help him. I have seen a great
> diffence in his school work




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marianne thread:1101